# SDR 2000UALA00398

- Difficulty date: July 5, 2000
- Submitted: October 4, 2000
- Operation: Air carrier
- Aircraft: N7276U
- Make and model: Boeing 727222
- Aircraft serial: 21423
- Aircraft time: 63,690 hours, 36,221 cycles
- Engine: Pwa JT8D15
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Part number: 58791
- Condition: Failed
- Location: Row 24
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EEL LIGHTS ON FLOOR FROM ROW 18 TO ROW 24 ARE INOPERATIVE.  *S/D*  REPAIRED EEL LIGHTING PIG TAIL AT ROW 22 LEFT.  SYSTEM CHECKS OK.
